I know there is such thing as a SSRI "poop out" from what I have heard and read about on the internet. I was on Paxil CR 12.5 for a long time and felt like it didn't have the same effect so I went to Paxil CR 25 and everything seemed to work. Welll after tapering off a few times successfully I got back on and noticed that it didn't feel the same so I decided to switch to Lexapro. Lexapro wasn't a drug for me. Actually increased my anxiety. Now I am going back to Paxil. Probably headed for Paxil CR 37.5mg. Should this fix the problem? I have my first Psychiatrist appointment ever on Monday and just wanted to see if that had worked in others after they have poop out feelings. Does increasing the dose usually solve the problem?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.